MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1624C124E
Medical Device Problem Codes Leak/Splash (1354); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant iis stent graft system was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm.It was reported approximately 5 years post the index procedure, follow up ct identified a distal type ib endoleak with loss of seal.The limb has retracted out of the rcia and back into aneurysm.Per the physician the cause of the event is anatomy related due to disease progression.No additional clinical sequelae were reported and the patient will be monitored.
 
Additional Manufacturer Narrative
Film analysis summary: migration of the right limb out of the right common iliac artery, with resulting distal type i endoleak and aaa expansion, was confirmed from the returned films.The likely cause appears to be due to disease progression.Review of pre-implant ct¿s revealed that the patient had a 56mm max diameter infrarenal aaa.The proximal ranged in diameter from 23 ¿ 25mm along the 50mm neck length, and the neck was mildly angulated ~30 deg a-p.The iliac arteries were mildly tortuous with slight calcification, and the right common iliac artery was aneurysmal ranging in diameter from ~15 ¿ 23 ¿ 14 ¿ 19 mm.Recent ct¿s from 5+ years post-implant confirmed that the distal end of the contra limb appeared to have pulled out (migrated) from the right iliac artery and was positioned within the aaa sac.The maximum aaa diameter had increased to 65mm, and contrast was seen within the distal sac from the distal type ib endoleak coming from the right side.Due to the limb migration the contra limb was severely kinked posteriorly just distal to the contra gate with a resulting 7mm limb id.The distal right limb od measured 27mm within the unapposed aaa sac, and the right common iliac was aneurysmal ranging in diameter from 28 ¿ 22mm along the 4cm length.It appears most likely that disease progression, iliac artery dilatation, led to the limb migration out of the right iliac artery.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8128416
Report Number2953200-2018-01650
Device Sequence Number18893192
Product Code MIH
UDI-Device Identifier00613994991690
UDI-Public00613994991690
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2015
Device Model NumberETLW1624C124E
Device Catalogue NumberETLW1624C124E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2018
Initial Date Received by Manufacturer 11/28/2018
Supplement Date Received by Manufacturer01/11/2019
Initial Report FDA Received Date12/04/2018
Supplement Report FDA Received Date01/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR